# SDR SIMA200131901

- Difficulty date: November 15, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N356AE
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND GALLEY FLOOR CORRODED, PREVIOUS REPAIR, BEYOND SRM LIMITS AT FS 258.  REMOVED EXISTING FILLER REPAIR AND REMOVED ADDITION CORROSION BY CUTOUT 1 INCH BY 1 INCH.  FABRICATED TWO TRIPLERS ONE 9 INCH BY 4 INCH, THE OTHER 7 INCH BY 4 INCH, A FILLER 19.5 INCH BY 1 INCH, .040 THICK, AND REUSED THE EXISTING DOUBLER.  REPAIR DONE IAW SAAB 340 SRM (72LKS 3079 REV 38) 53-70-30 AND STANDARD SRM PRACTICES.  (M)
